|Floaters during exertion
Mar 26, 2006
A couple of times recently I have experienced "floaters", translucent squiggles in my field of vision, when I have done just a little exertion. Most recently it was just pushing to get up from the floor. I use xalatan as a preventative for glaucoma. My numbers are better than ever, 650/undetectable. I'm also type 2 diabetic. Should I be worried about these floaters? Thank you in advance.
| Response from Dr. Henry
Floaters are common in the general population and generally would not be any more worrisome in an HIV+ patient doing well on therapy like you are. A general dilated eye examination by an ophthalmologist is often a good idea particularly if the floaters are accompanied by a shower of sparks or lighting flashes. Most of the time floaters are annoying but do not signal any serious threat to health. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.